# SDR FDEA202003120556

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 72,190 hours, 32,133 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED R1 DOOR SLIDE ARM/DISARM  INDICATOR PLACARD BEHIND ARMING LEVER IS LOOSE, NOT  ATTACHED TO DOOR INTERIOR UPPER PANEL.   RE-ATTACHED R-1 DOOR SLIDE AR/ DISARM  INDICATOR  PLACARD, REF AMM  20-30-01-2 20-30-01-2, THIS  CLEARS C/7219856 OK FOR SERVICE.
